# SDR SWAA2015012235964

- Difficulty date: December 11, 2014
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 62,806 hours, 50,713 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 697876710
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SEAL SUPPORT ANGLE CHORD CRACKED ON OTBD SIDE OF NR 2 PYLON JUST AFT OF UPPER TE PANEL.  REPAIRED CHORD IAW ACO & EA.
